# SDR DLL10960740

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5165741
- Condition: Discharged
- Location: R 4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT R-4 DOOR IS INOP.  REPLACED R4 DOOR BATTERY PACK, CHECK GOOD PER OPN.
